# SDR AALA201806079027

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 56,383 hours, 22,761 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Oil Cooler Line
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIR CON SYSTEM HAD LOW AIR FLOW ON THE GROUND AND IN FLIGHT.   DURING CRUISE, THERE WAS A STRONG  MOLDY SOCK ODOR FOR THE DURATION OF THE FLIGHT.  FOUND A LEAK ON THE OIL COOLER LINES.  REPLACED OIL COOLER LINE O-RINGS IAW AMM 49-91-41.
